MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FXV135 REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FXV135 REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 203-0809
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient revised after 8 weeks for a dislocation of an unknown cause.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Patient was revised approximately 8 weeks after the primary surgery which occurred on 21-nov-2023.No fall or other trauma reported.Patient dislocated.36 mm + 9 standard humeral cup explanted and replaced with 36 mm + 6 standard humeral up and 9 mm spacer.

Brand Name
FXV135 REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key18610496
Report Number3014128390-2024-00006
Device Sequence Number16754372
Product Code PHX
UDI-Device Identifier03701037315323
UDI-Public03701037315323
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213117
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number203-0809
Device Lot NumberS1034
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2024
Initial Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexMale